# SDR DALA2025050903635

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 78,587 hours, 32,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(LOG 0953755) DENT FROM A BIRD STRIKE AT STA 178 4 INCHES ABOVE STR 21. MEASURING 1INCH WIDE BY 4INCHES LONG WITH A MAX DEPTH OF 0.090 INCHES. REPAIRED PER ERA 626141-14.
